Change search
Refine search result
1 - 9 of 9
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Ahlman, Ove
    et al.
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
    Koponen, Vera
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
    On sets with rank one in simple homogeneous structures2015In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 228, p. 223-250Article in journal (Refereed)
    Abstract [en]

    We study definable sets D of SU-rank 1 in Meq, where M is a countable homogeneous and simple structure in a language with finite relational vocabulary. Each such D can be seen as a 'canonically embedded structure', which inherits all relations on D which are definable in Meq, and has no other definable relations. Our results imply that if no relation symbol of the language of M has arity higher than 2, then there is a close relationship between triviality of dependence and D being a reduct of a binary random structure. Somewhat more precisely: (a) if for every n≥2, every n-type p(x1,...,xn) which is realized in D is determined by its sub-2-types q(xi,xj)⊆p, then the algebraic closure restricted to D is trivial; (b) if M has trivial dependence, then D is a reduct of a binary random structure.

  • 2.
    Benedicks, Michael
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Rodrigues, Ana
    Kneading sequences for double standard maps2009In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 206, p. 61-75Article in journal (Refereed)
    Abstract [en]

    We investigate the symbolic dynamics for the double standard maps of the circle onto itself, given by f(a,b) (x) = 2x + a + (b/pi) sin(2 pi x) (mod 1), where b = 1 and a is a real parameter, 0 <= a < 1

  • 3.
    Bergner, Julia
    et al.
    University of California, Riverside, USA.
    Hackney, Philip
    Stockholm University, Faculty of Science, Department of Mathematics. University of California, Riverside, USA.
    Reedy categories which encode the notion of category actions2015In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 228, p. 193-222Article in journal (Refereed)
    Abstract [en]

    We study a certain type of action of categories on categories and on operads. Using the structure of the categories Δ and Ω governing category and operad structures, respectively, we define categories which instead encode the structure of a category acting on a category, or a category acting on an operad. We prove that the former has the structure of an elegant Reedy category, whereas the latter has the structure of a generalized Reedy category. In particular, this approach gives a new way to regard group actions on categories and on operads.

  • 4.
    Chatyrko, VA
    Linkoping Univ, Dept Math, S-58183 Linkoping, Sweden.
    On finite sum theorems for transfinite inductive dimensions1999In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 162, no 1, p. 91-98Article in journal (Refereed)
    Abstract [en]

    We discuss the exactness of estimates in the finite sum theorems for transfinite inductive dimensions trind and trInd. The technique obtained gives an opportunity to repeat and sometimes strengthen some well known results about compacta with trind not equal trInd. In particular we improve an estimate of the small transfinite inductive dimension of Smirnov's compacts S-alpha, alpha < omega(1), given by Luxemburg [Lu2].

  • 5.
    Chatyrko, VA
    et al.
    Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
    Hattori, Y
    Dept Math, Matsue, Shimane 6908504, Japan.
    On a question of de Groot and Nishiura2002In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 172, no 2, p. 107-115Article in journal (Refereed)
    Abstract [en]

    Let Z(n) = [0, 1](n+1) \ (0, 1)(n) x {0}. Then cmp Z(n) < def Z(n) for n greater than or equal to 5. This is the answer to a question posed by de Groot and Nishiura [GN] for n greater than or equal to 5.

  • 6.
    Laksov, Dan
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Radicals of ideals that are not the intersection of radical primes2005In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 185, no 1, p. 83-96Article in journal (Refereed)
    Abstract [en]

    Various kinds of radicals of ideals in commutative rings with identity appear in many parts of algebra and geometry, in particular in connection with the Hilbert Nullstellensatz, both in the noetherian and the non-noetherian case. All of these radicals, except the *-radicals, have the fundamental, and very useful, property that the radical of an ideal is the intersection of radical primes, that is, primes that are equal to their own radical. It is easy to verify that when the ring A is noetherian then the *-radical R(J) of an ideal is the intersection of *-radical primes. However, it has been an open question whether this holds in general. The main purpose of this article is to give an example of a ring with a *-radical that is not radical. To our knowledge it is the first example of a natural radical on a ring such that the radical of each ideal is not the intersection of radical primes. More generally, we present a method that may be used to construct more such examples. The main new idea is to introduce radical operations on the closed sets of topological spaces. We can then use the Zariski topology on the spectrum of a ring to translate algebraic questions into topology. It turns out that the quite intricate algebraic manipulations involved in handling the *-radical become much more transparent when rephrased in geometric terms.

  • 7.
    Miles, Richard
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    The entropy of algebraic actions of countable torsion-free abelian groups2008In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 201, no 3, p. 261-282Article in journal (Refereed)
    Abstract [en]

    This paper is concerned with the entropy of an action of a countable torsion-free abelian group G by continuous automorphisms of a compact abelian group X. A formula is obtained that expresses the entropy in terms of the Mahler measure of a greatest common divisor, complementing earlier work by Einsiedler, Lind, Schmidt and Ward. This leads to a uniform method for calculating entropy whenever G is free. In cases where these methods do not apply, a possible entropy formula is conjectured. The entropy of subactions is examined and, using a theorem of P. Samuel, it is shown that a mixing action of an infinitely generated group of finite rational rank cannot have a finitely generated subaction with finite non-zero entropy. Applications to the concept of entropy rank are also considered.

  • 8. Misiurewicz, Michal
    et al.
    Rodrigues, Ana
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Fixed points for positive permutation braids2012In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 216, no 2, p. 129-146Article in journal (Refereed)
    Abstract [en]

    Making use of the Nielsen fixed point theory, we study a conjugacy invariant of braids, which we call the level index function. We present a simple algorithm for computing it for positive permutation cyclic braids.

  • 9.
    Palmisano, Liviana
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Cherry flows with non-trivial attractors2019In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 244, no 3, p. 243-253Article in journal (Refereed)
    Abstract [en]

    We provide an example of a Cherry flow (i.e. a C-infinity flow on the 2-dimensional torus with a sink and a saddle) having a quasi-minimal set which is an attractor. The first return map for such a flow, also constructed in the paper, is a C-infinity circle map having a flat interval and a non-trivial wandering interval.

1 - 9 of 9
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf